# SDR AWXA200500565

- Difficulty date: May 6, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-08 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SILL BEAM -Y1292 AT CUTOUT FOR R-2 DOOR AROUND GIRT BAR FITTING RIVET HEADS & NUT PLATES BETWEEN FR 67 AND FR 68.  MAINTENANCE CUT OUT DAMAGE ON LOWER SILL BEAM -Y1292; FABRICATED A NEW REPLACEMENT SECTION OF SILL BEAM, A REPAIR PLATE, AND 4 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14 FIG 201.
